Yes, Percocet (oxycodone and acetaminophen) can cause shortness of breath as a rare side effect. Shortness of breath is a feeling of being unable to get enough air into your lungs, and can be accompanied by other symptoms such as wheezing, chest pain, and coughing.
If you experience shortness of breath or any other unusual symptoms while taking Percocet, it is important to talk to your healthcare provider. They may be able to adjust your dosage or recommend other treatment options that can help manage your symptoms.
It is also important to use Percocet only as directed by a healthcare provider, and to avoid taking more than the prescribed dose. Overdose is a serious risk associated with Percocet and other opioid medications, and can cause symptoms such as slow or shallow breathing, extreme drowsiness, confusion, and unconsciousness. If you or someone you know is experiencing symptoms of a Percocet overdose, it is important to seek emergency medical attention right away.